# SDR USAA920070793

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 43,274 hours, 17,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BMH - MAJOR REPAIR - C-4 CHECK - NR 6000784, RIGHT WING LEADING EDGE SLAT NR 9 INNER SKIN CRACKED, WS 623.5.  REPLACED RIGHT WING LEADING EDGE SLAT NR 9 INNER SKIN CRACKED, WS 623.5 IAW B757 SRM 51-40-02.
